# SDR ASAA2018050124447

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,074 hours, 5,664 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC MESSAGE VTRK DISAGREE FOR ABOUT 5 SECONDS. CLEARED ITSELF. NO OTHER UNUSUAL INDICATIONS. MESSAGE ON BOTH SCRATCHPADS.  ACFT GROUNDED.
